# SDR CALA2021110802055

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 83,514 hours, 11,836 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Sta 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK (TAR) DURING ACCOMPLISH EA 5340-01385 REV ORIG OP 004 RH SIDE STA 955 REAR SPAR BULKHEAD FAIL STRAP STRAP REPAIR, AT STEP -14.0 PREPARE NEW T-FITTING FOR INSTALLATION, WE FOUND THE I/B ROW AFT 5EA FASTENER HOLES HORT EDGE MARIGIN TRANSFER REF. NON-ROUTINE LP 9132161 AND ORIGINATED BY EMP NO. V893003 EA 5340-01385 REV ORIG OP 004 R/H STA 955 REAR SPAR BULKHEAD WORK ACCOMPLISHED BY MECHANIC V893003 INSPECTED BY V897471 FAILSAFE STRAP REPAIR AT STEP 14.0 NEW T-FITTING FASTENER HOLES SHORT EDGE MARGIN LOCATION A REPAIR GUSSET PLATE WAS INSTALLED AND PLUGGED AS PER EC/RA 5340-02004 REV ORIG ACCOMPLISHED ATTACH FORM 44.0008 ITEM 1-12 ACCOMPLISHED ADD EMP:V897471 INSPECTED BY HX182816, APPROVED.
